Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Toprol-XL

Toprol-XL

A MyHeartDiseaseTeam Member said:

I personally believe their is a link between taking certain medications & depression....especially if you are taking multiple medications.....if you have CHF (in particular)the weight gain could be caused by water retention...

posted 11 months ago
A MyHeartDiseaseTeam Member said:

Is it is drug causing such deep depression???? Plus major weight gain

posted 11 months ago
A MyHeartDiseaseTeam Member said:

depression sucks Mary ...

posted 11 months ago
A MyHeartDiseaseTeam Member said:

That's what I take......feel very depressed

posted 11 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in